Biblioteca de la Universidad Complutense de Madrid

Metrizability of spaces of holomorphic functions with the Nachbin topology

Impacto

Ansemil, José María M. y Ponte, Socorro (2007) Metrizability of spaces of holomorphic functions with the Nachbin topology. Journal of Mathematical Analysis and Applications, 334 (2). pp. 1146-1151. ISSN 0022-247X

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

110kB

URL Oficial: http://www.sciencedirect.com/science/article/pii/S0022247X07000339




Resumen

In this paper we prove, among other things, that the space of all holomorphic functions on an open subset U of a complex metrizable space E, endowed with the Nachbin ported topology, is metrizable only if E has finite dimension. This answers a question by Mujica in [J. Mujica, Germenes holomorfos y funciones holomorfas en espacios de Frechet, Publicaciones del Departamento de Teoria de Funciones, Universidad de Santiago, Spain, 1978].


Tipo de documento:Artículo
Palabras clave:holomorphic function; nachbin topology; metrizable space
Materias:Ciencias > Matemáticas > Funciones (Matemáticas)
Código ID:16791
Referencias:

R.A. Aron, Entire functions of unbounded type on a Banach space, Boll. Unione Mat. Ital. (4) 9 (1974) 28–31.

S.B. Chae, Holomorphy and Calculus in Normed Spaces, Monographs and Textbooks in Pure and Appl. Math., vol. 92, Marcel Dekker, 1985.

S. Dineen, Complex Analysis in Locally Convex Spaces, North-Holland Math. Stud., vol. 57, 1981.

S. Dineen, Complex Analysis on Infinite Dimensional Spaces, Springer Monogr. Math., 1999.

J. Horváth, Topological Vector Spaces and Distributions, Addison–Wesley, Reading, MA, 1966.

B. Josefson, Weak sequential convergence in the dual of a Banach space does not imply norm convergence, Ark. Mat. 13 (1975) 79–89.

G. Köthe, Topological Vector Spaces II, Springer, Berlin, 1979.

J. Mujica,Gérmenes holomorfos y funciones holomorfas en espacios de Fréchet, Publicaciones del Departamento de Teoría de Funciones, Universidad de Santiago, Spain, 1978.

J. Mujica, Spaces of germs of holomorphic functions, in: Studies in Analysis, Adv. Math. 4 (Suppl. Stud.) (1979) 1–41.

J. Mujica, Spaces of holomorphic mappings on Banach spaces with a Schauder basis, Studia Math. 122 (2) (1997) 139–151.

Depositado:22 Oct 2012 09:14
Última Modificación:07 Feb 2014 09:35

Sólo personal del repositorio: página de control del artículo